On a nonlinear self-adjoint eigenvalue problem for certain differential algebraic equations of index 1

Abramov, AA and Balla, K. and Ulyanova, VI and Yuhno, LF (2002) On a nonlinear self-adjoint eigenvalue problem for certain differential algebraic equations of index 1. JOURNAL OF COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS, 42 (7). pp. 957-973.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2897

Update Item Update Item